Watch the video below.
If you do not do well answering the questions on the screen as the video plays, take the multiple choice megacode scenario below the video.
The multiple choice megacode scenario provides a rationale when you do not answer a question correctly.
0 of 19 questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading...
You must sign in or sign up to start the quiz.
You have to pass the previous Module's quiz in order to start this quiz:
0 of 19 questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
- Question 1 of 19
1. QuestionScenario data: You are part of a rapid response team that is called to the room of a patient that was having a grand mal seizure. The patient is a 42 year old male with a history of seizures. The seizure ends approximately 1 minute after you arrive, and the crash cart is at the bedside. After the seizure has ended, this is the assessment.Skin: Cyanotic, Diaphoretic, and Clammy Cardio: HR 28, No palpable peripheral pulse, weak carotid pulse, BP ? Resp: RR 3-4/min CNS: Unresponsive Monitor: (see below)
1. In light of the patients current condition, it is important to establish supportive care on arrival. What are the most important interventions for supportive care?CorrectIncorrect
- Question 2 of 19
2. QuestionOf the H’s and T’s of ACLS which associated condition is most likely contributing to the patient’s condition?CorrectIncorrect
- Question 3 of 19
3. QuestionYou and your team are providing all necessary supportive measures and approximately 2 minutes has transpired. The rhythm is as shown below. Which is the best first ACLS intervention?CorrectIncorrect
- Question 4 of 19
4. QuestionThe first dose of atropine has no effect. As you attach the TCP, you give a second dose of Atropine 0.5mg IV. What is the maximum total of atropine that can be given?CorrectIncorrect
- Question 5 of 19
The 2nd dose of atropine has no affect and you attempt TCP. You set the pacer for 60 beats/minute and press pace. As you begin pacing, the patient’s rhythm changes. This is what you see:
Your leads are connected properly. The patient has no pulse. What should be your first intervention?CorrectIncorrect
- Question 6 of 19
6. QuestionYou begin CPR with a 30:2 compression to ventilation ratio. Of important factors when providing chest compressions which is NOT correct?CorrectIncorrect
- Question 7 of 19
7. QuestionAfter you begin CPR, what is your next intervention?CorrectIncorrect
- Question 8 of 19
8. QuestionYou give the epinephrine 1mg IV push and follow with a normal saline flush. What is the recommended amount of normal saline following epinephrine?CorrectIncorrect
- Question 9 of 19
You finish the cycle of CPR after giving the epinephrine. You now perform a rhythm check, and the patient’s rhythm has changed.
What is the patient’s rhythm?CorrectIncorrect
- Question 10 of 19
10. QuestionWhat should be your first intervention?CorrectIncorrect
- Question 11 of 19
11. QuestionAfter the shock of 120 J, what is your next intervention?CorrectIncorrect
- Question 12 of 19
12. QuestionAfter CPR your rhythm check shows continued VF. You should now do what?CorrectIncorrect
- Question 13 of 19
13. QuestionAfter you shock the patient, what is your next intervention?CorrectIncorrect
- Question 14 of 19
14. QuestionApproximately how long should 5 cycles of CPR take?CorrectIncorrect
- Question 15 of 19
15. QuestionAs you continue with the CPR, what medication should you give to the patient?CorrectIncorrect
- Question 16 of 19
16. QuestionAfter you give epinephrine you continue with 5 cycles of CPR. After 5 cycles of CPR, a rhythm check reveals no change. You shock the patient and repeat 5 cycles of CPR. What would you do now (during CPR)?CorrectIncorrect
- Question 17 of 19
17. QuestionIf the patient attains ROSC after the use of amiodarone, and arrhythmias persist in the post arrest phase an amiodarone infusion may be started. Which is correct about an amiodarone infusion?CorrectIncorrect
- Question 18 of 19
After amiodarone 300 mg is given and 5 cycles of CPR is completed, the rhythm/pulse check shows a change. The patient does have a pulse.
What is this rhythm?CorrectIncorrect
- Question 19 of 19
19. QuestionCongratulations, the patient has had a return of spontaneous circulation (ROSC) and supportive measures are being implemented. After ROSC, the patient had several short runs of ventricular tachycardia. In light of the continued arrhythmias, Amiodarone should now be started as an infusion. What is the correct dosing for the first 6 hours of an amiodarone infusion?CorrectIncorrect